A nonlinear boundary value problem on a graph
Differencialʹnye uravneniâ, Tome 34 (1998) no. 5, pp. 629-637
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_5_a4,
author = {Yu. V. Pokorny and O. M. Penkin and V. L. Pryadiev},
title = {A nonlinear boundary value problem on a graph},
journal = {Differencialʹnye uravneni\^a},
pages = {629--637},
year = {1998},
volume = {34},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_5_a4/}
}
Yu. V. Pokorny; O. M. Penkin; V. L. Pryadiev. A nonlinear boundary value problem on a graph. Differencialʹnye uravneniâ, Tome 34 (1998) no. 5, pp. 629-637. http://geodesic.mathdoc.fr/item/DE_1998_34_5_a4/